# SDR AM1061127044D

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 19,235 hours, 37,000 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1181100844
- Condition: Cracked
- Location: Rws 117
- Part time: 19,235 hours, 3,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND A CRACK IN THE RT REAR SPAR WEB NEAR WS 117.50. REPAIRS DONE IAW MFG FIELD REPAIR, FR-CO-01407 REV.2.
